Alert archive / Iowa / River Flood Warnings in 2014
River Flood Warning 3, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this river flood warning at Jun 1, 2014, 8:38 AM CDT for Plymouth County, Iowa; Union County, South Dakota. It took effect at Jun 4, 2014, 4:36 AM CDT. It was in force for 50 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2014, 8:38 AM CDT (13:38 UTC)
- In effect from
- Jun 4, 2014, 4:36 AM CDT
- Expired
- Jun 6, 2014, 7:00 AM CDT
- In force
- 50 hr
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Plymouth County, IA, Union County, SD
The radar
The Sioux Falls radar (KFSD), 83 km from the middle of the area, began a volume at 13:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Sioux River at Akron (AKRI4).
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06485500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
293
WGUS43 KFSD 011338
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
838 AM CDT SUN JUN 1 2014
...THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN IOWA...SOUTH DAKOTA...
BIG SIOUX RIVER AT HAWARDEN
BIG SIOUX RIVER AT AKRON
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
TONIGHT. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST
FORECASTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. THE WATER
DEPTH AND ROAD CONDITION MAY BE UNSAFE.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=FSD
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.
&&
IAC167-SDC083-127-021738-
/O.NEW.KFSD.FL.W.0002.140604T0300Z-140606T1200Z/
/HAWI4.1.ER.140604T0300Z.140604T1200Z.140605T1200Z.NO/
838 AM CDT SUN JUN 1 2014
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* FLOOD WARNING FOR
THE BIG SIOUX RIVER AT HAWARDEN.
* FROM TUESDAY EVENING TO FRIDAY MORNING.
* AT 07AM SUNDAY THE STAGE WAS 5.6 (ESTIMATED) FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* AT STAGES NEAR 15.0 FEET...AGRICULTURAL FLOODING BEGINS ON THE
SOUTH DAKOTA SIDE OF THE RIVER.
&&
LAT...LON 4331 9663 4331 9651 4314 9641 4296 9645
4296 9657 4312 9654
$$
IAC149-SDC127-021738-
/O.NEW.KFSD.FL.W.0003.140605T0600Z-140606T1200Z/
/AKRI4.1.ER.140605T0600Z.140605T0600Z.140605T1200Z.NO/
838 AM CDT SUN JUN 1 2014
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* FLOOD WARNING FOR
THE BIG SIOUX RIVER AT AKRON.
* FROM LATE WEDNESDAY NIGHT TO FRIDAY MORNING.
* AT 08AM SUNDAY THE STAGE WAS 6.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 1 AM
THURSDAY.
* AT STAGES NEAR 16.0 FEET...SEVERAL FARM LEVEES ARE OVERTOPPED WITH
SIGNIFICANT FLOODING OF AGRICULTURAL LANDS.
&&
LAT...LON 4296 9657 4296 9645 4286 9652 4273 9660
4271 9666 4277 9667
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
BIG SIOUX RIVER
HAWI4 15.0 E5.60 SUN 7 AM 15.2 WED 7 AM 5.6 SUN JUN 01
AKRI4 16.0 6.13 SUN 8 AM 16.0 THU 1 AM 7.0 THU MAY 222 follow-up statements
295
WGUS83 KFSD 020053
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
753 PM CDT SUN JUN 1 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IOWA...
SOUTH DAKOTA...
BIG SIOUX RIVER AT HAWARDEN
BIG SIOUX RIVER AT AKRON
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTH
DAKOTA...
JAMES RIVER AT HURON
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
TONIGHT. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST
FORECASTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. THE WATER
DEPTH AND ROAD CONDITION MAY BE UNSAFE.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=FSD
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.
&&
SDC005-030453-
/O.CON.KFSD.FL.W.0004.140605T0000Z-000000T0000Z/
/HURS2.1.ER.140605T0000Z.140608T0600Z.000000T0000Z.NO/
753 PM CDT SUN JUN 1 2014
THE FLOOD WARNING CONTINUES FOR
THE JAMES RIVER AT HURON.
* FROM WEDNESDAY EVENING UNTIL FURTHER NOTICE.
* AT 07PM SUNDAY THE STAGE WAS 10.3 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 7 PM WEDNESDAY AND CONTINUE TO
RISE TO NEAR 11.3 FEET BY 1 AM SUNDAY. ADDITIONAL RISES ARE
POSSIBLE THEREAFTER.
* AT STAGES NEAR 11.0 FEET...SIGNIFICANT AMOUNTS OF RURAL AREAS WILL
EXPERIENCE FLOODING.
&&
LAT...LON 4463 9833 4463 9821 4449 9810 4420 9810
4420 9822 4447 9824
$$
IAC167-SDC083-127-030452-
/O.EXT.KFSD.FL.W.0002.140603T1912Z-140607T0200Z/
/HAWI4.1.ER.140603T1912Z.140604T1800Z.140606T0200Z.NO/
753 PM CDT SUN JUN 1 2014
...FLOOD WARNING EXTENDED UNTIL 9 PM FRIDAY...
THE FLOOD WARNING CONTINUES FOR
THE BIG SIOUX RIVER AT HAWARDEN.
* FROM TUESDAY AFTERNOON TO FRIDAY EVENING.
* AT 07PM SUNDAY THE STAGE WAS 5.9 (ESTIMATED) FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 2 PM TUESDAY AND CREST NEAR
15.2 FEET BY WEDNESDAY JUNE 04. THE RIVER WILL FALL BELOW FLOOD
STAGE BY THURSDAY JUNE 05.
* AT STAGES NEAR 15.0 FEET...AGRICULTURAL FLOODING BEGINS ON THE
SOUTH DAKOTA SIDE OF THE RIVER.
&&
LAT...LON 4331 9663 4331 9651 4314 9641 4296 9645
4296 9657 4312 9654
$$
IAC149-SDC127-030452-
/O.EXT.KFSD.FL.W.0003.140604T0936Z-140607T1330Z/
/AKRI4.1.ER.140604T0936Z.140605T1200Z.140606T1330Z.NO/
753 PM CDT SUN JUN 1 2014
...FLOOD WARNING EXTENDED UNTIL 8 AM SATURDAY...
THE FLOOD WARNING CONTINUES FOR
THE BIG SIOUX RIVER AT AKRON.
* FROM LATE TUESDAY NIGHT TO SATURDAY MORNING.
* AT 07PM SUNDAY THE STAGE WAS 6.4 FEET.
* FLOOD STAGE IS 16.0 FEET.
* AT STAGES NEAR 17.0 FEET...ABOUT 6500 ACRES OF FARM LAND ARE
FLOODED.
&&
LAT...LON 4296 9657 4296 9645 4286 9652 4273 9660
4271 9666 4277 9667
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
JAMES RIVER
HURS2 11.0 10.28 SUN 7 PM 11.3 SUN 1 AM 10.4 TUE MAY 27
BIG SIOUX RIVER
HAWI4 15.0 E5.90 SUN 7 PM 15.9 WED 1 PM 5.9 SUN JUN 01
AKRI4 16.0 6.39 SUN 7 PM 17.0 THU 7 AM 6.9 FRI MAY 23524
WGUS83 KFSD 021430
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
930 AM CDT MON JUN 2 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN SOUTH
DAKOTA...IOWA...
JAMES RIVER AT HURON
BIG SIOUX RIVER AT HAWARDEN
BIG SIOUX RIVER AT AKRON
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
TONIGHT. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST
FORECASTS.
DESPITE WIDESPREAD RAINFALL AMOUNTS OF 2 TO OVER 4 INCHES IN THE LAST
THREE DAYS...RIVER LEVELS ARE EXPECTED TO REMAIN BELOW FLOOD STAGE AT
ALL LOCATIONS DUE TO THE DRY CONDITIONS THAT PREVAILED BEFORE THIS
RAIN EVENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. THE WATER
DEPTH AND ROAD CONDITION MAY BE UNSAFE.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=FSD
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.
&&
SDC005-021500-
/O.CAN.KFSD.FL.W.0004.000000T0000Z-140602T1430Z/
/HURS2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
930 AM CDT MON JUN 2 2014
THE FLOOD WARNING IS CANCELLED FOR
THE JAMES RIVER AT HURON.
* AT 09AM MONDAY THE STAGE WAS 10.3 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 10.4 FEET 1 AM
THURSDAY.
* AT STAGES NEAR 10.0 FEET...FLOODING OF RURAL LOW-LYING AREAS
BEGINS.
&&
LAT...LON 4463 9833 4463 9821 4449 9810 4420 9810
4420 9822 4447 9824
$$
IAC167-SDC083-127-021500-
/O.CAN.KFSD.FL.W.0002.000000T0000Z-140607T0200Z/
/HAWI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
930 AM CDT MON JUN 2 2014
THE FLOOD WARNING IS CANCELLED FOR
THE BIG SIOUX RIVER AT HAWARDEN.
* AT 07AM MONDAY THE STAGE WAS 7.3 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 14.4 FEET 1 AM
WEDNESDAY.
&&
LAT...LON 4331 9663 4331 9651 4314 9641 4296 9645
4296 9657 4312 9654
$$
IAC149-SDC127-021500-
/O.CAN.KFSD.FL.W.0003.000000T0000Z-140607T1330Z/
/AKRI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
930 AM CDT MON JUN 2 2014
THE FLOOD WARNING IS CANCELLED FOR
THE BIG SIOUX RIVER AT AKRON.
* AT 09AM MONDAY THE STAGE WAS 7.1 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 14.6 FEET 7 AM
WEDNESDAY.
&&
LAT...LON 4296 9657 4296 9645 4286 9652 4273 9660
4271 9666 4277 9667
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST
STAGE STAGE TIME STAGE TIME
JAMES RIVER
HURS2 11.0 10.26 MON 9 AM 10.4 THU 1 AM
BIG SIOUX RIVER
HAWI4 15.0 7.29 MON 8 AM 14.4 WED 1 AM
AKRI4 16.0 7.08 MON 9 AM 14.6 WED 7 AM
MGWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at Jun 1, 6:44 AM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jun 1, 6:44 AM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
644 AM CDT SUN JUN 1 2014
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 342 AM CDT SUN JUN 1 2014
SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAIN CONTINUE OVER FAR
EASTERN SOUTH DAKOTA INTO SOUTHWEST MINNESOTA WITH ISOLATED
THUNDERSTORMS INTO NORTHWEST IOWA. EXPECT THIS ACTIVITY TO SHIFT
EAST THROUGH SUNRISE...THEN LIKELY A SHORT BREAK THROUGH LATE
MORNING WITH ADDITIONAL SHOWERS AND THUNDERSTORMS EXPECTED TO
DEVELOP THIS AFTERNOON AND CONTINUE INTO TONIGHT. WHILE INSTABILITY
IS LIKELY TO BE HIGHER TODAY THAN YESTERDAY...SHEAR VALUES REMAIN
MARGINAL FOR SEVERE WEATHER. SO...EXPECT A PULSE OR MARGINAL
MULTICELLULAR SEVERE WEATHER THREAT TODAY WITH AN INCREASED THREAT
FOR FLASH FLOODING. ISSUED A FLASH FLOOD WATCH FOR MOST OF THE AREA
EARLIER TONIGHT AND THAT STILL LOOKS GOOD GIVEN THE ACTIVITY THAT
DEVELOPED DURING THE OVERNIGHT HOURS AND WHAT IS LIKELY TO FALL
TODAY INTO TONIGHT. RADAR ESTIMATES OVER EASTERN PARTS OF SD RUNNING
ABOUT 2 TO 4 INCHES IN SOME LOCATIONS OVER THE PAST 24 TO 36 HOURS.
THE SIOUX FALLS AIRPORT RECEIVED ABOUT AN INCH OF RAIN IN 20 MINUTES
FROM 100 AM TO 120 AM. THE STRONGEST FORCING LIKELY TO SPREAD ACROSS
THE AREA FROM EARLY AFTERNOON INTO EARLY EVENING WITH THIS BEING THE
MOST LIKELY TIME FOR FLASH FLOODING AND SEVERE THUNDERSTORMS.
.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 342 AM CDT SUN JUN 1 2014
MONDAY SHOULD BE DRY OVER MOST OF THE AREA AFTER DAYBREAK...WILL
LEAVE A LIMITED EARLY MORNING SLIGHT CHANCE NORTH AND EAST OF FSD.
OTHERWISE THE DRIER AND COOLER AIR BEHIND THE FRONT WILL STILL BE
MODESTLY UNSTABLE SO WILL KEEP A SLIGHT CHANCE OF THUNDERSTORMS OVER
OUR NORTHEAST CORNER IN SOUTHWEST MINNESOTA INTO THE AFTERNOON.
TEMPERATURES WILL BE MILD...HIGHS IN THE MID 70S TO LOWER 80S.
MONDAY NIGHT WILL THEN BE FAIRLY CLEAR AND COOLER WITH 50S LOWS AREA
WIDE. TUESDAY WILL SEE THE APPROACH OF A FAIRLY STRONG SHORT WAVE
COMING OVER THE SOUTHERN PLAINS RIDGE...TO BE FOLLOWED BY MORE AS
THE WEEK MOVES ON. THE EC IN PARTICULAR BRINGS THE NEXT ONE IN
FAIRLY QUICKLY...SO A POTENTIAL RESPITE IN RAIN CHANCES CENTERED ON
WEDNESDAY NIGHT WILL NOT BE LONGER THAN THAT. THE GREATEST RAIN
THREAT WILL BE TUESDAY NIGHT ESPECIALLY SOUTH...THEN GIVEN THE
TIMING DIFFICULTIES...CHANCES LATE IN THE WEEK WILL BE MODEST.
ONE DIFFERENCE IN THIS TIME PERIOD...MID TO LATE WEEK...FROM NOW IS
THAT THE UPPER RIDGE WILL BE FIRMLY ANCHORED FROM THE SOUTHERN
PLAINS TO NEAR THE GULF COAST...SO TEMPERATURES WILL BE COOLER.
TEMPERATURES SHOULD BE NEAR TO A LITTLE BELOW NORMAL WITH HIGHS IN
THE 70S...MOSTLY LOW TO MID 70S AT THAT. EVEN COOLER DAYTIME
READINGS ARE POSSIBLE ON ANY RAINY DAY. ALSO...WE ARE NOT LIKELY TO
HAVE THE CURRENT VERY HEAVY RAIN POTENTIAL...UNLESS THE TUESDAY
NIGHT OR A SUBSEQUENT SYSTEM TURNS OUT TO BE STRONGER THAN CURRENT
MODEL FORECASTS.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING)
ISSUED AT 642 AM CDT SUN JUN 1 2014
ISOLATED SHOWERS AND THUNDERSTORMS THIS MORNING WILL BECOME MORE
NUMEROUS THIS AFTERNOON AND EVENING. HEAVY RAIN AND ISOLATED
SEVERE THUNDERSTORMS WILL BE POSSIBLE. WHILE MAINLY VFR CONDITIONS
ARE EXPECTE OUTSIDE OF THE THUNDERSTORMS SOME OCCASIONAL MVFR
CONDITIONS ARE LIKELY IN THE STRONGER THUNDERSTORMS.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR SDZ038>040-052>071.
MN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MNZ071-072-080-081-
089-097-098.
IA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR IAZ001-012.
NE...NONE.
&&
SHORT TERM...08
LONG TERM...
AVIATION...08Hazardous weather outlook, Jun 1, 4:27 AM CDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 427 AM CDT SUN JUN 1 2014 IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ038>040-050-052>071-020930- LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-LINCOLN-MURRAY-COTTONWOOD-NOBLES-JACKSON- PIPESTONE-ROCK-DIXON-DAKOTA-BEADLE-KINGSBURY-BROOKINGS-GREGORY- JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA-DAVISON-HANSON- MCCOOK-MINNEHAHA-CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-BON HOMME- YANKTON-UNION- 427 AM CDT SUN JUN 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY INTO THIS EVENING...WITH ISOLATED STORMS PRODUCING HAIL TO HALF DOLLAR SIZE...AND 60 MPH GUSTS. TORNADOES ARE UNLIKELY..BUT AN ISOLATED TORNADO CANNOT BE RULED OUT...MAINLY IN NORTHWEST IOWA AND EXTREME SOUTHEAST SOUTH DAKOTA. THUNDERSTORMS TODAY WILL PRODUCE AREAS OF HEAVY RAIN. THE HEAVY RAIN POTENTIAL WILL CONTINUE THE THREAT OF FLASH FLOODING...WITH BRIEF RAINFALL RATES OF 2 INCHES PER HOUR OR MORE POSSIBLE. THE FLOODING THREAT WILL ALSO CONTINUE INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE EXPECTED AGAIN LATE TUESDAY AND TUESDAY NIGHT. WHILE THE GREATEST THREAT OF SEVERE STORMS SHOULD BE JUST TO THE SOUTH...A SLIGHT CHANGE IN THE EXPECTED TRACK OF THE WEATHER SYSTEM COULD BRING THE SEVERE THREAT NORTH INTO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE AFTER NOON TODAY.
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 1:54 AM CDT | Flash Flood Watch | FSD | Buena Vista, Cherokee, Clay, Dickinson, Lyon, O'Brien and 3 more | 19 hr |
| Jun 1, 8:38 AM CDT | River Flood Warning | FSD | Sioux | 5 days |
| Jun 1, 11:33 AM CDT | Flash Flood Warning | FSD | Clay, Dickinson, O'Brien | 3 hr |
| Jun 1, 1:46 PM CDT | Severe Thunderstorm Warning | FSD | Cherokee, Plymouth, Sioux | 44 min |
| Jun 1, 2:47 PM CDT | Severe Thunderstorm Warning | FSD | Lyon | 43 min |
| Jun 1, 2:56 PM CDT | Severe Thunderstorm Warning | FSD | Plymouth, Woodbury | 49 min |
| Jun 1, 2:58 PM CDT | Severe Thunderstorm Warning | FSD | Sioux | 47 min |
| Jun 1, 3:17 PM CDT | Severe Thunderstorm Warning | FSD | Plymouth, Sioux | 43 min |
| Jun 1, 3:26 PM CDT | Flash Flood Warning | FSD | Buena Vista, Cherokee, Clay, O'Brien, Plymouth, Sioux | 5 hr |
| Jun 1, 3:29 PM CDT | Severe Thunderstorm Warning | FSD | Woodbury | 31 min |
| Jun 1, 3:29 PM CDT | Severe Thunderstorm Warning | FSD | Lyon, Sioux | 46 min |
| Jun 1, 3:49 PM CDT | Severe Thunderstorm Warning | FSD | Cherokee, O'Brien, Plymouth, Sioux, Woodbury | 41 min |
| Jun 1, 4:18 PM CDT | Severe Thunderstorm Warning | FSD | Buena Vista, Cherokee, Clay, O'Brien | 42 min |
| Jun 1, 4:29 PM CDT | Severe Thunderstorm Warning | FSD | Cherokee, Ida, Woodbury | 61 min |
| Jun 1, 1:19 AM CDT | Flash Flood Warning | FSD | Lincoln, Minnehaha | 3 hr |
| Jun 1, 1:59 AM CDT | Flash Flood Warning | FSD | Davison, Douglas, Hanson, Hutchinson, McCook | 3 hr |
| Jun 1, 2:53 AM CDT | Flash Flood Warning | FSD | Lake, Minnehaha, Moody | 3 hr |
| Jun 1, 12:23 PM CDT | River Flood Warning | FSD | Beadle | 4 days |
| Jun 1, 1:37 PM CDT | Severe Thunderstorm Warning | FSD | Yankton | 38 min |
| Jun 1, 2:03 PM CDT | Severe Thunderstorm Warning | FSD | Hutchinson, Turner, Yankton | 42 min |
| Jun 1, 3:40 PM CDT | Flash Flood Warning | FSD | Lincoln, Minnehaha | 3 hr |
| Jun 1, 5:21 PM CDT | Flash Flood Warning | FSD | Brookings | 3 hr |
Nearby
River Flood Warnings in Iowa, 2014River Flood Warnings in South Dakota, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.